# SDR DALA2019042602663

- Difficulty date: April 20, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 75,616 hours, 14,001 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Unsecure
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM COVER ON L1 DOOR LOOSE AND HANGING DOWN. REPLACED L1 SLIDE ASSEMBLY.
